Translator Disclaimer
November 2012 Conditional large and moderate deviations for sums of discrete random variables. Combinatoric applications
Fabrice Gamboa, Thierry Klein, Clémentine Prieur
Bernoulli 18(4): 1341-1360 (November 2012). DOI: 10.3150/11-BEJ376

Abstract

We prove large and moderate deviation principles for the distribution of an empirical mean conditioned by the value of the sum of discrete i.i.d. random variables. Some applications for combinatoric problems are discussed.

Citation

Download Citation

Fabrice Gamboa. Thierry Klein. Clémentine Prieur. "Conditional large and moderate deviations for sums of discrete random variables. Combinatoric applications." Bernoulli 18 (4) 1341 - 1360, November 2012. https://doi.org/10.3150/11-BEJ376

Information

Published: November 2012
First available in Project Euclid: 12 November 2012

zbMATH: 1259.60030
MathSciNet: MR2995799
Digital Object Identifier: 10.3150/11-BEJ376

Rights: Copyright © 2012 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.18 • No. 4 • November 2012
Back to Top